Hallucinations from a cocktail of pharmaceuticals and Cod Liver oil
Type of Spiritual Experience
Just one person - a lady - she overdosed - significantly it seems.
This may be an indicator of what can happen if you overdose on Vitamin D
BUT, said lady also appears to have been on a cocktail of other drugs, which rather indicates that these drugs may have been the real cause or the interactions between them all
- Mirapex (1 people, 100.00%)
- Xanax (1 people, 100.00%)
- Zocor (1 people, 100.00%)
- Glucosamine (1 people, 100.00%)
From what one can see she was put on statins, they caused muscle aches and restless leg syndrome, so she was put on Mirapex which is used to treat parkinsons disease [which she didn't have] and when she got depressed and agitated she was given benzodiazepines to calm her down.
A description of the experience
On Aug, 22, 2014: 379 people reported to have side effects when taking Cod liver oil. Among them, 1 people (0.26%) has Hallucinations.
Time on Cod liver oil when people have Hallucinations :
Gender of people who have Hallucinations when taking Cod liver oil :
The source of the experienceeHealthme
Concepts, symbols and science items
Activities and commonsteps
OverloadsBeing mis-prescribed pharmaceuticals
Parkinsons disease drugs